# SDR USAA040303

- Difficulty date: June 3, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C2574613A
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DENTED WITH DELAMINATION TWO AREAS 2 INCHES BY 1.5 INCH AND 1 INCH BY 1.375 INCH AREA, LEFT ELEVATOR LOWER SURFACE BETWEEN 176/200.  REMOVED DISBONDED SKIN AND CORE, REPLACED CORE MATERIAL AND NEW DOUBLERS PER SRM 55-20-01 AND EA 78563.  (M)
